Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

I still have chest pain and sweats, please suggest me how to get rid of these

I had the widow maker heart attack 3weeks now and I still have chest pain and sweats. could it be from the meds I seem to feel fine for two or three days and thin I wake up and feel like crap all day long. I will get dizzy, have quick sharp pains in my chest, break out in a sweat and don t seem to be able to breathe that well. I have been back to the hospital where they kept me there 3 days and turned me out. I don t have insurance and I can t seem to get any answers to my questions. Could the meds I m taking be doing this to me? I read that after the stint was put in I would feel better then I have in a long time...It s been 3 weeks now and that has NOT happened yet. Has anybody else been through this ? If so PLEASE email me.
Asked On : Fri, 18 Dec 2009
Answers:  3 Views:  510
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I am sure you have been told that you are extremely lucky to have survived the deadly 'widow maker lesion' and have had the rare chance of having had a stent put in in time. The medications prescribed by your cardiologists are your life line and ,under no circumstances , you should doubt them or think of doing a self modification; this latter may be deadly. For any symptom you should consult your cardiologists as they know your heart better. Hope this answers your question.
Answered: Fri, 18 Dec 2009
  User's Response

I HAD THE BLACKWIDOW MAKER.HAD THE CHEST PAINS AFTER I WAS RELEASED FROM THE HOSPITAL,THE DOCTOR UP MY DOSE IN ONE OF MY MEDICATIONS,SO FAR IM FEELING BETTER.NO CHEST PAINS SO FAR,I QUIT SMOKING EAT HEALTHY,AND TAKE WALKS.AND TAKE MY MEDICATOINS,STILL CAN'T GO TO WORK YET

Answered: Mon, 19 Apr 2010
  User's Response

yes maybe the meds have a little to do with it,i also have had 3 heart attacks and feel like you do sometimes,my advice is try not to worry too much  god is  always with you  he will never let you down    useyour faith   take care   gary

Answered: Wed, 21 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor